# SDR AALA2020070659001

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 30,132 hours, 12,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, LED FLASHES RED WHEN TESTED, RIGHT AFT FLIGHT ATTENDANT INBOARD SEAT, EMERGENCY FLASHLIGHT.  REMOVED AND REPLACED BATTERY PACK PER AMM 25-64-00, OPERATIONAL CHECK GOOD.
